On subthreshold solutions of the Hodgkin-Huxley equations.

L. Sirovich, B. W. Knight

    Research output: Contribution to journalArticlepeer-review

    6 Scopus citations

    Abstract

    Subthreshold solutions of the Hodgkin-Huxley equations are considered here by means of the linearized forms of these equations. An asymptotic theory is obtained, based on dimensional analysis and scaling arguments. Explicit expressions for the crest speed are obtained and are shown to be in good agreement with experiment, with computation, and with an exact asymptotic value which is also obtained here.

    Original languageEnglish
    Pages (from-to)5199-5202
    Number of pages4
    JournalProceedings of the National Academy of Sciences of the United States of America
    Volume74
    Issue number12
    DOIs
    StatePublished - Dec 1977

    Fingerprint

    Dive into the research topics of 'On subthreshold solutions of the Hodgkin-Huxley equations.'. Together they form a unique fingerprint.

    Cite this